# SDR CALA2015022093160

- Difficulty date: February 16, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 68,387 hours, 26,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUT OUT FRAME 68 DOOR STOP FITTING NR 5 LOWER INBD HOLE IS OUT OF ROUND IN THE FRAME WEB.  REAMED TO .265 INCHES.  REPAIRED IAW SRM 53-41-12 PAR 5 D.
